# SDR CA980422008

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920010363
- Condition: Severed
- Location: Hydraulic Sys
- Part time: 15 hours
- Stage of operation: CR
- Nature of condition: K, G, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON MAINTENANCE FLIGHT WHILE DOING AN ALTERNATE GEAR EXTENSION AND THE NR 2 HYDRAULIC SYSTEM WAS AT ZERO PRESSURE.  TO CLOSE GEAR DOORS POWER TRANSFER UNIT WAS TURNED ON TO RE-PRESSURIZE NR 2 SYSTEM.  OK FOR A COUPLE OF SECONDS, THEN INDICATING LOST.  DOORS STAYED OPEN.  NR 2 ENGINE HAD BEEN SHUTDOWN ALSO AS PART OF PROCEDURE, IT WAS RESTARTED.   NR 2 HYDRAULIC PRESSURE STILL AT ZERO AND QUANTITY STARTED TO FALL OFF.  FOUR CAUTION LIGHTS ON.  NR 2 ENGINE HYDRAULIC PUMP, NR 1 DC GENERATOR, ROLL SPOILER HYDRAULIC, AND NOSE STEERING.  NR 1 GENERATOR FELL OFF-LINE AND WOULD NOT RESET.  NR 2 ENGINE SHUT DOWN AGAIN TO STOP ANY FURTHER PROBLEMS WITH NR 2 HYDRAULIC SYSTEM.  EMERGENGY DECLARED AND ACFT LANDED OK.
